# SDR SWAA2024010431140

- Difficulty date: December 12, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK STR 23L BS 540 NEAR FASTENER HOLE<[01] ACCOMPLISHED STRINGER REPAIR 23L/H BETWEEN BS 500D+6' TO BS 539 AT FCB IAW SRM 53-00-03-2R-1 ;PAR 4. FIG 205 ;DWG: 143A1215 AND DWG:143A3210.;[02] VERIFIED CORRECTIVE ACTION 1
